# SDR IPXA2M73996

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FORWARD SLIDING WINDOW LOCK MECHANISM DOESN'T LOCK WINDOW.  HANDLE DOES NOT MOVE FORWARD.  ADJUSTED WINDOW IAW AMM 56-12-01-5 OPS AND TEST IAW AMM 56-12-01.
